# SDR T17A20200811035

- Difficulty date: September 3, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK559
- Aircraft time: 6,004 hours, 4,836 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 45A349880006
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMETAL INFORMATION, RT PYLON, AFT UPPER PANEL TWO BRACKETS CRACKED.  STOP DRILLED CRACKS, FABRICATED BACKING PLATE DOUBLER AND INSTALLED USING MS20410AD-4 RIVETS, IAW BEECHJET 400/400A SRM CH 51-50-21.
